top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Beechams Ultra All In One Capsules 16

Product code: 3411873
  • General Sales List Medicine
£4.90
(incl VAT)
Beechams Ultra All In One Capsules 16 are all in one capsules provide relief from the symptoms related to cold and flu.
  • 16 capsules.
  • Contains paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.
  • Non-drowsy.
Beechams Ultra All In One Capsules 16 help to reduce aches and pains, headaches, blocked noses, sore throats, chills and feverishness. The capsules also loosen stubborn phlegm to provide relief from a chesty cough.

Directions for use:
Swallow with whole with water. Do not chew. Adults, the elderly and children over 12 years to take 2 capsules every 4 hours, do not take more than 8 tablets in a 24 hour period. Do not give to children under 12 years of age. Do not exceed the stated dose. If symptoms persist consult your doctor. Immediate medical advise should be sought in the event of an overdose.

Precautions:
Do not take with other flu, cold or decongestant products. Contains paracetamol, do not take with any other paracetamol-containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or are taking medication.

Ingredients:
Paracetamol, Guaifenesin, Phenylephrine Hydrochloride, Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Quinoline Yellow (E104), Indigo Carmine (E132), Erythrosine (E127) and Titanium Dioxide (E171).